# SDR MK1Y20210614005

- Difficulty date: June 14, 2021
- Submitted: June 14, 2021
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N399AN
- Make and model: Boeing 767323
- Aircraft serial: 29606
- Aircraft time: 78,135 hours, 13,170 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Punctured
- Location: Bs 246 Rbl 50-80
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER WEB, FLOOR BEAM, STA246, RBL 50-80.  MAINTENANCE FOUND A PUNCTURE IN LOWER WEB OF STA 246 FLOOR BEAM AT APPROXIMATELY RBL 75.0 THIS DAMAGE WAS FOUND TO BE OUT OF SRM 53-00-51 ALLOWABLE DAMAGE 1 LIMITS.
